MAUDE Adverse Event Report: SUMMIT MEDICAL PRODUCTS, INC. AMBIT PIB IL PUMP; ELECTRONIC INFUSION PUMPS & SYSTEMS

SUMMIT MEDICAL PRODUCTS, INC. AMBIT PIB IL PUMP; ELECTRONIC INFUSION PUMPS & SYSTEMS
Model Number 220527
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Blurred Vision (2137); Confusion/ Disorientation (2553)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 28-may-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: 10 ml every 3 hours.Procedure: foot fusion procedure for lisfranc (midfoot) injury.Cathplace: unknown.Date of surgery: (b)(6) 2021.It was reported the patient felt weird and was not acting 100% normal.The caller stated, "the screen now says 30 ml and when they left the hospital it said 10." the patient experienced additional symptoms which included blurred vision, confusion.The patient had paused the infusion about 10 minutes.The patient called the physician who told them to use oral pain medications to control pain but kept the pump just in case the pain got an to uncontrollable point.The pump was to initially be discontinued.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, f101902, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of (b)(6) 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
AMBIT PIB IL PUMP
Common Device Name
ELECTRONIC INFUSION PUMPS & SYSTEMS
Manufacturer (Section D)
SUMMIT MEDICAL PRODUCTS, INC.
504 west 8360 south
sandy UT 84070
MDR Report Key11922314
Report Number1722214-2021-00005
Device Sequence Number16961249
Product Code FRN
UDI-Device Identifier00857595005824
UDI-Public00857595005824
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number220527
Device Catalogue NumberN/A
Device Lot NumberF101902
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.125% BUPIVACAINE HCL.; 0.125% BUPIVACAINE HCL
Outcome Attributed to Adverse Event Other;
Patient Age61 YR